TYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 TabletsTYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 Tablets
TYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 Tablets

Walmart

TYLENOL® Sinus Extra Strength eZ Tabs, Relieves Sinus congestion & other Sinus symptoms, Daytime & Nighttime, Convenience Pack, 40ct, 40 Tablets

From Tylenol®

Current price: $11.27
Loading Inventory...
Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Walmart
Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms. Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu so you can breathe easier. Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion. Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed. Do not exceed a combined total of any 8 caplets in 24 hours. Get Tylenol relief for what matters most. 

More About Walmart at Coquitlam Centre

Burger King in Walmart - NOW OPEN! Located just inside the exterior entrance to the store on the west side of the building. Seniors Hour Monday to Sunday from 7:00AM to 8:00AM Walmart is temporarily dedicating an hours in stores across the country exclusively for our seniors, the disabled, and those with vulnerable health conditions.

Powered by Adeptmind